Stability of singular stochastic systems with Markovian switching

Lirong Huang, Xuerong Mao

Research output: Contribution to journalArticlepeer-review

73 Citations (Scopus)

Abstract

In recent years, singular hybrid systems have received considerable attention. However, few results are concerned with stability of singular hybrid stochastic systems. Based on a stability result for singular hybrid systems, this note studies mean-square stability of singular hybrid stochastic systems. It is found that the diffusions and the Markov chain may play important roles in system analysis in mean-square sense. As a special case, a criterion for mean-square stability of hybrid stochastic systems is developed by the frequency domain approach.

Original languageEnglish
Pages (from-to)424-429
Number of pages6
JournalIEEE Transactions on Automatic Control
Volume56
Issue number2
DOIs
Publication statusPublished - Feb 2011

Keywords

  • Markovian switching
  • stochastic systems
  • singular systems
  • mean-square stability

Fingerprint Dive into the research topics of 'Stability of singular stochastic systems with Markovian switching'. Together they form a unique fingerprint.

Cite this